# SDR YENA2025012900120

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,188 hours, 31,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#87, ALB-FLL. 'ODOR EVENT DESCENDING THROUGH 4000 PERSISTED 3-5 MINUTES HP VALVES OPEN; C/W INFO NOTICE 2017-TOI5J & REF TSM 05-50-00-810-831-A PERFORMED PACK BURNS NO ODOR NOTED R/R RECIRCULATION FILTERS IAW AMM 21-21-00 NO ODOR NOTICED AT THIS TIME.'
